# SDR USAA2009101692789

- Difficulty date: October 10, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: MA13834
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - LEFT WING NR 1 SPOILER PANEL UPPER SURFACE HAS A 1 X 3 INCH  DELAMINATED AREA.  REPLACED THE LEFT WING NR 1 SPOILER PANEL IAW B737 AMM 27-62-91.
